# SDR AALA20000661

- Difficulty date: April 17, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1802 - ON TAKEOFF, TOWER REPORTED SMOKE FROM THE RIGHT ENGINE.  ALL ENGINE PARAMETERS NORMAL RETURNED TO GATE WITHOUT INCIDENT.  AIRCAFT RUN AND TESTED OIL CASE BREATHER PRESSURE NORMAL.  NO SIGNS OF LEAKS OR SMOKE AT TAKEOFF POWER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
